Abdul Rahim Khan, A. B. Thaheem, Nawab Hussain, "A stochastic version of Fan's best approximation theorem", International Journal of Stochastic Analysis, vol. 16, Article ID 279124, 8 pages, 2003. https://doi.org/10.1155/S1048953303000224
A stochastic version of Fan's best approximation theorem
We establish some deterministic and random approximation results with the help of two continuous maps in the context of a metrizable topological vector space. These results generalize some well known results in approximation theory.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.